Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A general rearrangement inequality

Author: Cristina Draghici
Journal: Proc. Amer. Math. Soc. 133 (2005), 735-743
MSC (2000): Primary 26D15, 28A25
Published electronically: October 21, 2004
MathSciNet review: 2113922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a general rearrangement inequality for multiple integrals, using polarization. We introduce a special class of kernels for which the product inequality holds, and then we prove that it also holds when the product is replaced by a so-called function $AL_m$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26D15, 28A25

Retrieve articles in all journals with MSC (2000): 26D15, 28A25

Additional Information

Cristina Draghici
Affiliation: Department of Mathematics, Western Michigan University, Kalamazoo, Michigan 49008

Keywords: Symmetrization, rearrangement, integral inequality
Received by editor(s): September 12, 2003
Published electronically: October 21, 2004
Communicated by: David Preiss
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.